Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have dark spots on both cheeks after pregnancy

Hi, I presently realize that two dark spots have appeared on either side of my cheeks and a dark mark like a mustache has also appeared, and these really showed up after months of giving birth to my baby. My baby is now 2 years will be 3 in July of this year and none of it is going away. I am not sure what to use to get rid of these dark marks. Any help in recommending something effective would be appreciated. Prabha(name changed)
Asked On : Sun, 3 Jan 2010
Answers:  2 Views:  2714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

i have dark spot on my both cheeks i am worried about it. this problem i have  after birth of my daughter. now she is 5 1/2 year. starting my problem i ignoured but its now visible what i do. plz sugesst me 

Answered: Mon, 8 Mar 2010
  User's Response
The problem you are referring to is Melasma. The changes are caused by hormonal changes during pregnancy, which stimulate a temporary increase in your body's production of melanin, the natural substance that gives color to hair, skin, and eyes.The areas of increased pigmentation will probably fade within a few months or a year after delivery in some cases they fade much slower. there are some creams which help to hasten recovery like trichloroacetic acid, azelaic acid, glycolic acid etc . skin lightening agents like hydroquinones, Sunscreens, especially those which are mineral based, such as zinc and titanium and also Laser skin rejuvenation. All these treatments need to be given after physical examination so we would suggest you to consult a dermatologist for the same
Answered: Wed, 6 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor